Alert archive / Illinois / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 155, NWS Lincoln, IL

July 13, 2004Coles County, Cumberland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 13, 2004, 5:50 PM CDT for Coles County, Cumberland County, Illinois. It was in force for 55 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2004, 5:50 PM CDT (22:50 UTC)
Expired
Jul 13, 2004, 6:45 PM CDT
In force
55 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Coles County, IL, Cumberland County, IL

The radar

The Lincoln radar (KILX), 118 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:50 PM CDTHAIL 0.88Mattoon, IL
Jul 13, 5:54 PM CDTTSTM WND GST 60Mattoon, ILON 43RD ST IN MATTOON. REPORTED BY ESDA.
Jul 13, 5:54 PM CDTHAIL 1.75Mattoon, ILDIME TO GOLFBALL SIZE HAIL ON 43RD ST. REPORTED BY ESDA.
Jul 13, 5:57 PM CDTTSTM WND DMGMattoon, IL1.5 FOOT DIAMETER TREE DOWN ON 9TH ST. REPORTED BY ESDA.
Jul 13, 6:00 PM CDTHAIL 0.884 N Mattoon, ILNICKEL SIZE HAIL AT INTERSECTION OF 1100N AND 800E. REPORTED BY ESDA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:30 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2004-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2004-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1440 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 132250
SVRILX
ILC029-035-132345-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CDT TUE JUL 13 2004

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLES COUNTY IN EAST CENTRAL ILLINOIS
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 645 PM CDT

* AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER MATTOON...OR ABOUT 5 MILES WEST OF
  MATTOON...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LERNA
  CHARLESTON
  JANESVILLE
  TOLEDO
  GREENUP
  HAZEL DELL

OTHER LOCATIONS IN THIS WARNING INCLUDE...ASHMORE...COOKS MILL...
HUTTON...TRILLA AND UNION CENTER.

THIS STORM IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...
DAMAGING HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. TAKE
SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES AT ANY TIME.

REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO YOUR LOCAL ESDA...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE. STAY TUNED FOR LATER STATEMENTS.

LAT...LON 3959 8844 3946 8847 3927 8841 3918 8805
      3955 8802

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:25 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 13, 2:25 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
225 PM CDT TUE JUL 13 2004

.DISCUSSION...MAIN WEATHER CONCERN OF THE NEXT SEVERAL DAYS IS
ONGOING CONVECTION MOVING INTO CENTRAL ILLINOIS. LATEST SURFACE
ANALYSIS HAD LOW PRESSURE OVER NORTHEAST ONTARIO...WITH A PRE
FRONTAL TROF EXTENDING SOUTHWEST INTO NORTHWEST ILLINOIS AND A COLD
FRONT EXTENDING SOUTHWEST ACROSS THE UPPER MIDWEST. EXTREME
INSTABILITY OVER CENTRAL AND SOUTHEAST ILLINOIS LATE THIS AFTERNOON
AND THIS EVENING PRESENT A RISK OF SEVERE THUNDERSTORMS UNTIL THE
FRONT CLEARS THE REGION TONIGHT. OTHERWISE...COOLER AND DRIER AIR
WILL FILTER INTO THE MIDWEST BEHIND THE FRONT FOR THE NEXT SEVERAL
DAYS.

12Z MODELS IN GOOD OVERALL AGREEMENT THROUGH THE PERIOD. THERE IS
SOME DIFFERENCE IN THE SPEED OF ARRIVAL OF A SHORT WAVE IN THE
NORTHWEST FLOW ON FRIDAY (AND AN ASSOCIATED PRECIPITATION THREAT)...
BUT IT IS NOT SIGNIFICANT AT THIS POINT AND FORECAST RANGE. GUIDANCE
TEMPERATURES VERY CLOSE AND REASONABLE...SO WILL NOT STRAY FAR.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...

TONIGHT...18Z KILX SOUNDING SHOWED EXTREME INSTABILITY IN PLACE
ACROSS REGION...WITH 6000+ J/KG CAPE...-14.7C LI...AND NO CAP IN
PLACE. MID LEVEL WINDS HAVE STRENGTHENED TO NEARLY 50 KTS FROM THE
NORTHWEST. THESE PARAMETERS ALONG WITH ADDED DYNAMICS FROM UPPER
WAVE DIGGING ACROSS GREAT LAKES AND LOW LEVEL CONVERGENCE ALONG
TROF/FRONT TO DIVE THROUGH ILLINOIS THIS AFTERNOON AND EVENING WILL
CONTINUE THE SEVERE WEATHER THREAT. THE FRONT IS EXPECTED TO CLEAR
FORECAST AREA AROUND 06Z TONIGHT...ENDING THE SEVERE WEATHER THREAT
AND USHERING IN COOLER AND DRIER AIR. WILL ALSO MAINTAIN EXCESSIVE
HEAT WARNING UNTIL 6 PM THIS EVENING WITH HIGH HEAT INDICES STILL
IN EFFECT.

WEDNESDAY THROUGH THURSDAY NIGHT...STRONG UPPER WAVE AND COLD FRONT
MOVE WELL SOUTH AND EAST OF FORECAST AREA ON WEDNESDAY. THIS WILL
SIGNAL THE ARRIVAL OF COOLER AND DRIER AIR ACROSS THE REGION FOR THE
NEXT COUPLE OF DAYS.

FRIDAY AND FRIDAY NIGHT...A WEAK SHORT WAVE IS PROGGED TO DIVE INTO
THE GREAT LAKES REGION ON FRIDAY...ALONG WITH A WEAK FRONT/TROF AT
THE SURFACE. THERE ARE STILL TIMING DIFFERENCES ON THESE FEATURES...
SO WILL LEAVE SHOWER/STORM MENTION OUT ON FRIDAY...BUT ADD MENTION
TO FRIDAY NIGHT. THIS WILL LIKELY NEED TO BE MODIFIED AS THE TIMING
BECOME MORE CLEAR.

LONG TERM......SATURDAY THROUGH TUESDAY...MODEL/ENSEMBLE AGREEMENT
IS STILL NOT AS GOOD AS IT WAS OVER THE WEEKEND...BUT ENOUGH
CONSENSUS EXISTS OVER FORECAST AREA FOR REASONABLE CONFIDENCE.
UNSEASONABLY STRONG TROF WILL BE IN PLACE OVER THE EASTERN UNITED
STATES TO START THE WEEKEND...AND WILL BEGIN TO LIFT OUT BY TUESDAY.
MAIN PRECIPITATION THREAT OVER REGION HAS SHIFTED TO SATURDAY FROM
SUNDAY AS REINFORCING SHORT WAVE/COLD FRONT SWING THROUGH.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING...
ALONG AND WEST OF A MCLEAN TO CHRISTIAN COUNTY LINE.

&&

BAK
Hazardous weather outlook, Jul 13, 11:32 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1132 AM CDT TUE JUL 13 2004

ILZ027>031-036>038-040>051-053-141108-
CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-
MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-
VERMILION-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...CHAMPAIGN...DANVILLE...
DECATUR...GALESBURG...HAVANA...JACKSONVILLE...LINCOLN...
PEORIA AND SPRINGFIELD
1132 AM CDT TUE JUL 13 2004

...SEVERE WEATHER POTENTIAL INCREASING THIS AFTERNOON...
...HEAT INDEX VALUES OF 100 TO 105 DEGREES THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS OF CENTRAL ILLINOIS ALONG
AND NORTH OF I-72.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR A SIGNIFICANT SEVERE WEATHER EPISODE WILL INCREASE
ACROSS CENTRAL ILLINOIS THIS AFTERNOON AND EVENING...AS A STRONG COLD
FRONT PLOWS SOUTHEAST INTO AN EXTREMELY UNSTABLE ATMOSPHERE. WINDS
ALOFT ARE FORECAST TO INCREASE SIGNIFICANTLY ALONG THE COLD
FRONT...ENHANCING THE THREAT FOR WIDESPREAD WIND DAMAGE. AS THE
STORMS DEVELOP THIS AFTERNOON...A FEW SUPERCELLS ARE EXPECTED TO
DEVELOP WHICH MAY SPAWN ISOLATED TORNADOES AND LARGE HAIL. THE
CONVECTION WILL THEN EVOLVE INTO A MORE LINEAR TYPE SYSTEM...WITH THE
PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AS WE HEAD INTO THE
EVENING HOURS. CURRENT INDICATIONS SUGGEST THE THREAT TIME LINE WILL
BE THROUGH 700 PM ALONG AND NORTH OF I-72.

THE COMBINATION OF AFTERNOON TEMPERATURES IN THE LOW TO MID 90S AND
DEW POINTS IN THE MID 70S WILL PRODUCE HEAT INDEX VALUES OF FROM 100
TO 105 DEGREES. AS THE COLD FRONT MOVES SOUTH AND EAST OF THE AREA
LATER THIS EVENING...HEAT INDEX VALUES WILL RETURN TO MORE TOLERABLE
LEVELS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A MUCH QUIETER WEATHER PATTERN WILL DEVELOP WEDNESDAY THROUGH FRIDAY
AS HIGH PRESSURE SETTLES IN. HOWEVER...ANOTHER FRONTAL BOUNDARY WILL
PUSH INTO THE MIDWEST ON SATURDAY BRINGING CHANCES FOR THUNDERSTORMS
BACK INTO CENTRAL AND SOUTHEAST ILLINOIS FOR THE WEEKEND.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EARLY EVENING.

ILZ052-054>057-061>063-066>068-071>073-141108-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE...
MATTOON...SHELBYVILLE AND TAYLORVILLE
1132 AM CDT TUE JUL 13 2004

...SEVERE WEATHER POTENTIAL INCREASING THIS AFTERNOON...
...HEAT INDEX VALUES OF 100 TO 105 DEGREES THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS OF CENTRAL AND SOUTHEAST
ILLINOIS SOUTH OF A TAYLORVILLE TO PARIS LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE THREAT FOR A SIGNIFICANT SEVERE WEATHER EPISODE WILL INCREASE
ACROSS CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND EVENING...AS
A STRONG COLD FRONT PLOWS SOUTHEAST INTO AN EXTREMELY UNSTABLE
ATMOSPHERE. WINDS ALOFT ARE FORECAST TO INCREASE SIGNIFICANTLY ALONG
THE COLD FRONT...ENHANCING THE THREAT FOR WIDESPREAD WIND DAMAGE. AS
THE STORMS DEVELOP THIS AFTERNOON...A FEW SUPERCELLS ARE EXPECTED TO
DEVELOP WHICH MAY SPAWN ISOLATED TORNADOES AND LARGE HAIL. THE
CONVECTION WILL THEN EVOLVE INTO A MORE LINEAR TYPE SYSTEM...WITH THE
PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AS WE HEAD INTO THE
EVENING HOURS. CURRENT INDICATIONS SUGGEST THE THREAT TIME LINE WILL
BE FROM 2 PM THROUGH 9 PM ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS.

THE COMBINATION OF AFTERNOON TEMPERATURES IN THE LOW TO MID 90S AND
DEW POINTS IN THE MID 70S WILL PRODUCE HEAT INDEX VALUES OF FROM 100
TO 105 DEGREES. AS THE COLD FRONT MOVES SOUTH AND EAST OF THE AREA
LATER THIS EVENING...HEAT INDEX VALUES WILL RETURN TO MORE TOLERABLE
LEVELS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A MUCH QUIETER WEATHER PATTERN WILL DEVELOP WEDNESDAY THROUGH FRIDAY
AS HIGH PRESSURE SETTLES IN. HOWEVER...ANOTHER FRONTAL BOUNDARY WILL
PUSH INTO THE MIDWEST ON SATURDAY BRINGING CHANCES FOR THUNDERSTORMS
BACK INTO CENTRAL AND SOUTHEAST ILLINOIS FOR THE WEEKEND.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM MID AFTERNOON THROUGH
MOST OF THE EVENING.

GEELHART/HUETTL

In the hours before

Local storm report, Jul 13, 4:19 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
419 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     MANSFIELD               40.21N 88.51W
07/13/2004                   PIATT              IL   EMERGENCY MNGR

            CAR FLIPPED OVER AND SEVERAL TREES DOWN. TREE FELL ON
            HOUSE...VICTIM CURRENTLY TRAPPED.

&&

BARNES
Local storm report, Jul 13, 4:35 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
435 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
07/13/2004                   CHAMPAIGN          IL   CO-OP OBSERVER

            TREE BLOWN DOWN ON CAR.

&&

BARNES
Local storm report, Jul 13, 4:51 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     PARIS                   39.62N 87.69W
07/13/2004                   EDGAR              IL   EMERGENCY MNGR

            TREES DOWN ACROSS EDGAR COUNTY

&&

BARNES
Local storm report, Jul 13, 4:58 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     WHITE HEATH             40.08N 88.50W
07/13/2004                   PIATT              IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

&&

BARNES
Local storm report, Jul 13, 5:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
526 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             7 E MAROA               40.04N 88.82W
07/13/2004  1.00 INCH        MACON              IL   EMERGENCY MNGR

&&

BARNES
Local storm report, Jul 13, 5:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
531 PM CDT TUE JUL 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     MATTOON                 39.48N 88.37W
07/13/2004  60 MPH           COLES              IL   EMERGENCY MNGR

            SMALL LIMBS AND POWER LINES DOWN

&&

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:15 PM CDTTornado WarningILXMcLean45 min
Jul 13, 2:26 PM CDTSevere Thunderstorm WarningILXMarshall64 min
Jul 13, 2:29 PM CDTSevere Thunderstorm WarningILXWoodford61 min
Jul 13, 2:34 PM CDTTornado WarningILXWoodford41 min
Jul 13, 2:56 PM CDTTornado WarningILXMcLean49 min
Jul 13, 2:58 PM CDTTornado WarningILXMcLean47 min
Jul 13, 3:06 PM CDTTornado WarningILXChampaign, Vermilion39 min
Jul 13, 3:16 PM CDTTornado WarningILXWoodford44 min
Jul 13, 3:38 PM CDTTornado WarningILXVermilion52 min
Jul 13, 3:41 PM CDTTornado WarningILXMcLean49 min
Jul 13, 3:59 PM CDTTornado WarningILXDeWitt, Piatt46 min
Jul 13, 4:02 PM CDTFlash Flood WarningILXMcLean3 hr
Jul 13, 4:07 PM CDTSevere Thunderstorm WarningILXEdgar53 min
Jul 13, 4:08 PM CDTSevere Thunderstorm WarningILXChampaign67 min
Jul 13, 4:19 PM CDTTornado WarningILXChampaign41 min
Jul 13, 4:24 PM CDTFlash Flood WarningILXChampaign3 hr
Jul 13, 4:35 PM CDTTornado WarningILXDouglas40 min
Jul 13, 4:42 PM CDTSevere Thunderstorm WarningILXPiatt33 min
Jul 13, 5:00 PM CDTSevere Thunderstorm WarningILXEdgar60 min
Jul 13, 5:03 PM CDTTornado WarningILXColes42 min
Jul 13, 5:06 PM CDTSevere Thunderstorm WarningILXMacon54 min
Jul 13, 5:09 PM CDTTornado WarningILXDeWitt51 min
Jul 13, 5:13 PM CDTSevere Thunderstorm WarningILXPiatt62 min
Jul 13, 5:23 PM CDTSevere Thunderstorm WarningILXClark52 min
Jul 13, 5:29 PM CDTSevere Thunderstorm WarningILXMoultrie61 min
Jul 13, 5:43 PM CDTTornado WarningILXMoultrie47 min
Jul 13, 5:52 PM CDTSevere Thunderstorm WarningILXColes, Cumberland53 min
Jul 13, 6:11 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence64 min
Jul 13, 6:12 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence63 min
Jul 13, 6:21 PM CDTSevere Thunderstorm WarningILXJasper54 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.